I was on 40 mg of lexapro and trying to get off it. My replacement is wellbutrin which I am already on
I've been on this dose for about 6 months (my father had passed away after a battle with cancer). I was able to drop to 30 mg pretty well.
I guess I thought dropping to 20 10 tens later would be OK. Holy crap, this is worse than morphine withdrawl. Every system in my body went haywire. I stuck it out for 6 days and couldn't take it any more and dosed back up to 30 mg.
My systems are working better, but nausea and sleep deprevation are killing me.
I do detox, with inhaled gluthiaone, cholrella, lemons and epsom salt baths.
Posted by sammy (Member # 13952) on :
Go very slowly. Drop down a few mg then stay at that dose for at least a week. Once you feel well again then drop down to the next dose. If you stop too quickly you may feel sick for a couple weeks (this happened to my sister).
You could try ginger for the nausea, if that doesn't help ask your doc for an RX of phenergan or zofran.